# SDR DALA2021051102659

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 14,941 hours, 1,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Worn
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3504 DOOR 2R AFT GIRT BAR FITTING BUSHING HAS WEAR MARKS REF AA 5212 01125. CORRECTIVE ACTION: REWORKED BUSHING. (7647690)
